# SDR UALA2010110804152

- Difficulty date: November 6, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 41,284 hours, 10,961 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cover
- Condition: Out Of Tolerance
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT CTR PUMP PRESSURE LIGHT WON'T ILLUMINATE. LIGHT LENS COVERS INSTALLED. WHEN CLEARING DEFERRED REMOVE COVERS AND RETURN TO SPARE BULB CONTAINER. NOT A PUMP PROBLEM SUSPECT CENTER TANK RIGHT PUMP LOW PRESSURE LIGHT DOES NOT COME ON WITH FUEL PANEL CLOSED AND PUMP SWITCH ON AND ENGINES NOT RUNNING. ALSO LIGHT LENS COVERS WERE NOT INSTALLED. PUMP SWITCHES WERE TAPED INOP PER MEL. RESEATED SWITCH COVER AND RESET SYSTEM, OPS TESTED OK.
